MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated
Catalog Number 123616A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the surgery, the foley catheter balloon broke, and a piece of it remained in the patient's bladder.At the start of the surgery, the surgeon placed a catheter as needed.Before catheterization, the balloon was tested and intact, and the catheter was inserted according to protocol, with 15 ml of saline injected into the balloon.At 11:30 am, the catheter came out on its own, and upon inspection, the catheter balloon was found to be damaged with a missing piece around 1 x 0.5 cm.The urology team was consulted during the surgery, and using a ureteroscope to examine the bladder, the missing piece was found and removed from the patient's bladder.Comparing the missing piece to the broken part, they matched completely.The patient has not experienced any other adverse effects so far.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the surgery, the foley catheter balloon broke, and a piece of it remained in the patient's bladder.At the start of the surgery, the surgeon placed a catheter as needed.Before catheterization, the balloon was tested and intact, and the catheter was inserted according to protocol, with 15ml of saline injected into the balloon.At 11:30, the catheter came out on its own, and upon inspection, the catheter balloon was found to be damaged with a missing piece around 1 0.5cm.The urology team was consulted during the surgery, and using a ureteroscope to examine the bladder, the missing piece was found and removed from the patient's bladder.Comparing the missing piece to the broken part, they matched completely.The patient has not experienced any other adverse effects so far.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure mode could be due to thin sac causing by short latex dwell time, latex dip speed out too slow.The labeling is found to be adequate.Lot file review was performed on the lot and does not indicate any reject or rework associated with this issue.No nonconformities or discrepancies were noted on the dhr.Corrections: b, d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25563770
Report Number1018233-2026-04021
Device Sequence Number9995488
Product Code KOD
UDI-Device Identifier00801741095191
UDI-Public(01)00801741095191(11)240727(17)290328(10)MYJS1180
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number123616A
Device Lot NumberMYJS1180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown